Remarks on Coupled Fixed Point Theorems in Partially Ordered Metric Spaces
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
int Center Scientific Research & Studies
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we prove new coupled fixed point theorems extending some recent results in the literature on this topic. We also present applications of these new results through a number of examples.
Description
Keywords
Coupled fixed point theorems, Coupled coincidence fixed point theorems, Meir-Keeler type contractions, Partially ordered sets
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
4
Issue
3
Start Page
115
End Page
128